# SDR DALA14003083305

- Difficulty date: January 15, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 45,958 hours, 6,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE PROFILE FOUND CORRODED AT FRAME 76. CORROSION REMOVED IAW SRM 51-74- 00.   FOUND OUT OF LIMITS IAW SRM 53-41-14.  PROFILE REMOVED & REPLACED IAW SRM 51-42-11.
